# SDR WX0A2015080772781

- Difficulty date: August 1, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 68,925 hours, 24,440 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tpu
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENG SURGE & STALL ON TAKEOFF.  COMPLETE QRC, EGT WAS 909.  PERFORMED GVI OF LINE 15 CONNECTING TPU & FFG IAW MM 75-32-15, NO DEFECTS NOTED.  R & R LT ENG TPU IAW AMM 75-32-15. IAW LP 620153 FOR OPERATIONS CHECK.
